# SDR ZW0A0302101

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 10,571 hours, 5,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS WERE INOPERATIVE AT ROWS 28 AND 29, AND THE EGRESS FLOOR LIGHT WAS INOPERATIVE AT ROW 21.  REPLACED THE BATTERIES IN B5-107 BATTERY PACK, PN 408822-101, FOR THE CEILING LIGHTS, AND RESEATED THE LAMP INTO THE SOCKET FOR THE EGRESS LIGHT.  CHECK-C 5-25-02 STL.
